MathSciNet Relay Station
MathSciNet bibliographic data
MR619957 53C20 (35Q99 58E11)
Delanoë, Philippe Équations du type de Monge-Ampère sur les variétés riemanniennes compactes. II. (French) [Monge-Ampère equations on compact Riemannian manifolds. II] J. Funct. Anal. 41 (1981), no. 3, 341–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement